Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Yeast infection, itching and burning during periods, rashes on body. Taking monistat. Cure?

I am experiencing my first yeast infection! I started to notice itching and I just ignored it and took a hot shower. A few days later I began my menstrual cycle and now noticed itching and burning. I immediately knew it was a yeast infection and decided to treat it with monistat 3. Im now on day 4 and the itching is terrible and I am experiencing an outbreak on my body (similar to a rash ). I am now itching all over.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you are having fungal infection.use nystatin anti fungal dusting powder or use topical antifungal creams containing clotrimazole on affected areas..i also suggest you to take one dose of fluconazole orally once.. keep area clean and use soft cotton fabrics and sanitary pads during menses
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor